I've been ill for 2 days.. Fingers semi swollen and every joint in my body in pain. Worse I've ever felt.. No cold no flu.. A year ago my heart had a muscle spasm causing rib cage and middle back pain along with an irregular EKG. They put me on this genetic Lipitor... Since then my stomach fat has lowered into a huge pouch my arms have lost muscle mass and almost all my strength.. I learned today about these statins and how they eat your good C0Q10.. I'm livid!! As a vitamin nut all my life to be given these drugs because the DR says you need them and lose so much in a year, because I'm to foolish to google it and trusted my Dr. I could just scream!! I'm stopping them today!! Don't see where that will hurt me.. And I'm buying Ubiquinol today!! Just wasn sure of dosage as I am not going to take Lipitor again!!! Guess 300mg a day ok?? Plz advise. 6' tall 235# 65 yr old woman!! Usually pretty healthy!!

8 Replies

  • Hi. I don't blame you, I stopped taking them last week after researching it. Could identify some of the side effects with me. Have you read the great cholesterol con by dr Malcolm kendrick? It's a real eye opener. What is uquinol?

    I wish you well. :-)

  • Ubiquinol is a type of C0Q10. After a short quiz about me and my issues this was recommended to me.. Age gender issues.. All factors. I haven't yet but I sure will read Dr M Kendricks works.. And FYI better every hour.. Mostly the hives are my battle this morning.. Really appreciate all the help with info.. 👍😁😎 have a great day

  • Thanks for that. It's very interesting as I discovered, in dr kendrick's book, that coQ10 which protects the heart is blocked by statins! How ironic is that?

    Keep well. :-)

  • Oh I'm believing everything I've read.. I'm still battling hives every where as that's a side effect also i.e. Rashes! I'm prone to get them in stressful situations and or exposure to some dusts & wools.. Hit Dr at 11:30am PDT and by 6:00pm I started having hands. With wrinkles again, I missed them. Kidding. 😁 But yes the pain is down to regular Arthiritic uncomfort.. Bearable. Gained energy. Did chores. Ran roads. He prescribed prednisone & Bactrim DS 800-160 tab= 2@day for 3 days. Big monsters.. Anyway... It also gave me an internal infection, these are Antibiotics to clear that up asap. So,, my last 4-1/2 days of hell, has since I ate the 1st dose let up to just nasty hives. This'll take another day or so as I take 2 prednisone @ dose. It'd be sweet to wake up alone again not itching all night!

    I am so astounded that we are perscribed yet another horrible drug that depletes our strength and energy, but takes our memory among so many many more reactions.. Non healthy reactions at that. I never read in information hand out with an RX.. I don't recall them on the list of warnings. The muscle mass may never restore as was.. Can be permanent damage.. C0Q10 Uniquinol I already received today from Amazon. I've taken 2 caps of 100mg. I wanna shout from the treetops!! No one take STATINS!! Ever never!! I am to have a test in 3 months to see where my levels are as I am not taking them! I tried to give them to Dr.. He chuckled.. I was serious.. Thanks everyone. I'll let ya know in future updates.. Peace out..

  • You are correct! NW Washington. Better every hour!! God Bless all y'all that helped me with info etc.. Thank you. Have a great day!! 😁

  • I stopped taking them 8 weeks ago after researching it. Found that I have 16 side effects. (1) (Extreme) Swelling in my hands (2) Swelling of, feet, ankles, and lower legs

    (3) Limb pain (4) Muscle spasm (5) Muscle pain, tenderness, and weakness

    (6) Lack or loss of strength (7) Tendon problems

    (8) Joint pain (9) Muscle cramps , pain, stiffness

    (10) Blistering skin rash (lasted for 2 weeks and went away)

    (11) Peeling, and loosening of the skin on my hands

    (12) ED

    (13) Loss of sexual ability, drive, or desire

    (14) Increased thirst

    (15) Numbness, Tingling or Pain of Hands or feet

    (16) Lack of energy.

    Six doctors later I went on line checking side effects of all the meds I am on and guess what? Atorvastatin is the culprit. Since I've been off it the swelling and joint pain have almost subsided. The right hand still moderately swollen. I have been told that it might take up to 6 months to get this completely out of my system. I was on this med for the better part of a year with no help from the doctors I had been seeing before I researched the side effects. I know your frustration.

    Good luck

  • Omg! That's horrible but you putting your list out there my hands have been peeling for 2-3 months?? Thumbnail on right hand awful thin splintery.. Took one visit to my Dr with my issues, as I made a list of things, told him I stopped taking 3days ago, as I read I could do that, his response - it's ip to you we will just ck your levels in 3 months see if they radically change.. My point was how could they get worse, even without the RX because we are almost totally -gluten, organic, and natural. We grow out own veggies have 7 assorted fruit trees.. I'm screammmmmmming from the house tops to anyone who'll listen. I'm so upset that they give you something tell you you aren't going to live unless you take it, and it's killing all the good I have left at 65!! My arms have never had skin so limp and shriveled! And information on web about this states one may never get back that muscle mass it's damaged. Praying. My nails were always very long firm oval.. Not any more even my toe nails are horrible I won't get a pedicure ever again if they don't start looking better.. Very thankful my teeth didn't start falling out! It's been 6days and I'm only battling hives still. For that I'm thankful.. Like you I was on it a little over a year with no input from any Dr as I only acquired Medical -Jan 2016. Haven't had medical since my hubby passed in 07.

    I wish you all the best would really love a law suit started against Statin drug company's. God Bless.. 😁

  • I will let you into a secret. Companies manufacture "medicine". They employ people (salesmen and womenn) to promote their stuff through chemists and doctors, who at the end of the year, like the sales people get their "Kick-back", and we all know what a kick-back is.

    Life is hard etc then you die in agony....

You may also like...